MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. ZIMMER SKIN GRAFT MESHER; EXPANDER, SURGICAL, SKIN GRAFT

ZIMMER SURGICAL, INC. ZIMMER SKIN GRAFT MESHER; EXPANDER, SURGICAL, SKIN GRAFT
Catalog Number 00770100000
Medical Device Problem Codes Component Missing (2306); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).Review of the most recent repair record determined the comb and bottom roller were damaged, and the ratchet handle was not functioning due to a missing screw; however, the repair has not yet been completed due to material shortage.Review of the device history record identified no deviations or anomalies during manufacturing.The root cause of the reported issue is attributed to component failure as the device exhibits wear and tear from repeated use.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.G2: foreign - event occurred in united kingdom.
 
Event or Problem Description
It was reported that during inspection, the unit had a damaged lower mesh guard and a screw missing from the ratchet handle.There was no patient involvement.Due diligence is complete.

Brand Name
ZIMMER SKIN GRAFT MESHER
Common Device Name
EXPANDER, SURGICAL, SKIN GRAFT
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key24968094
Report Number0001526350-2026-00491
Device Sequence Number10428197
Product Code FZW
UDI-Device Identifier00889024375390
UDI-Public(01)00889024375390(11)160331(10)63313998
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00770100000
Device Lot Number63313998
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/03/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2026
Initial Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/31/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown